# SDR COMA0060189

- Difficulty date: February 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 16400105
- Condition: Lack Of Lube
- Location: Nlg
- Part time: 3,379 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT.  FOUND NLG DRAG BRACE LOCKING PIN WAS STUCK, HAD BEEN CHANGED 1-31-2000 AND WAS FOUND TO HAVE NO LUBRICATION AT ALL.  LUBED NLG DRAG BRACE.  PERFORMED TEN GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
